Uh ohh we’re breaking out the fucking crayons…
The crayons are put away…I was way off. There is a direct correlation between Boldenone and anxiety…high blood pressure and your heart beating out of you chest ,pre ventrical contractions…I will never do EQ again. High blood pressure isn’t the silent killer that we’ve thought for years…nope causes all these other issues and other AAS do not cause this because none of them raise blood pressure. Having high stress or marital problems, doesn’t contribute to anything. Just tough through it . sorry for not looking any further. I stand corrected.
@rnmuscle sometimes your hard to follow…I love reading threads from you but sometimes your all over the place
Thanks @josh very cool, I deal with so many varying degrees of knowledge everyday that I have to explain things so very basic. So if I do that when I write something in a forum, I have no idea who I’m speaking to. I read it and sounds condescending. Thank you for stating that the way you did . I will try to be on point . You don’t know how many times I’ve erased like 500 words.
Appreciate you doing some additional research and correcting yourself bro. We all are learning. I value your opinion a lot. You have a lot of knowledge. It’s jjst getting it in a format us layman can comprehend haha.
I’ve done it also, had a whole speech laid out just to delete the whole thing and then go back and make it like a5 or 6 word sentence!
Alright bro, a few things to mention here. EQ can and most definitely does cause anxiety in some users. Typically at higher dose, usually ranging in the 700 to 1000 range. The issue isnt typically mental so much as the higher blood pressure and RBC. Of course as it begins to beat either faster, harder, even what might seem “out of rhythm” that will start to effect you mentally which in turn becomes a cycle that worsens the feelings of anxiety. I live with anxiety every single day. I’ve learned different techniques to curve the anxiety I feel in my brain which then helps to bring my heart and breathing into a more proper heart beat. What you were explaining is definitely anxiety. Whether it was a physical beginning or mental doesn’t matter because once the anxiety sets in it sort of becomes a cycle competing for your brain and your heart. I can teach you some things on the sidelines if you’d like.
Thanks for your input bro. I think for now since I’m done with the eq my plan will be to give it 3-4 weeks to be totally cleared out and see if it all goes away. Although I’ve read it can take some time after you’re off to fully go away. And then if t does I’ll for sure know it was the eq and have to make the decision if I’m done with eq or not.
Do you really want to invite me to take that to a whole new level?
You don’t even want to know… I had visions of fishnet stocking and 3” fuck me pumps.
That escalated quickly. I’m strangely aroused. Must be the Cialis kicking in.
And I’m out like a fat kid in dodgeball lmao
Too funny man.
I have heard of it happening with some individuals,I myself love E Q
I’ve run it’750mg/max a wk.so 3pins a wk.w no problem